# SDR ECQR2014092500130

- Difficulty date: September 8, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N624FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287916446
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 12111018
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE STALLED AFTER LANDING AND ENGINE STALLED TAXIING ON RUNWAY, TWICE.   REPLACED CARBURETOR AT 206.3 HRS.  AFTER 3RD WRITE UP, BOTH MAGNETOS WERE REMOVED.  LT MAG 4371 FOUND EVIDENCE OF FLASHOVER IN DISTRIBUTOR BLOCK AS WELL AS A LOOSE DISTRIBUTOR POINT. BURNED WIRES NPN CESS PACK.  REPLACED LT MAG, RT MAG 4370, WAS NOT FIRING ON NEW LEAD.  REPAIRED RT MAG, OPS GOOD ON GROUND.  PENDING OPS FLIGHT.
